# SDR DALA2015052503513

- Difficulty date: May 24, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER ON RT FORWARD MLG DOOR JAMB, BS 1006, X=-56.  R & R FORMER IAW SRM 51-30-02, 51-30-05, AND 51-10-05.  LP 1961928.
